Journal articles
Year
2007
HAFNER, C. et ROMBOUTS, J. (2007). Semiparametric Multivariate Volatility Models. Econometric Theory, 23(2), pp. 251-280.
0 of 0Essec\Faculty\Model\Contribution {#2216 ▼ #_index: "academ_contributions" #_id: "10217" #_source: array:26 ["id" => "10217" "slug" => "10217-semiparametric-multivariate-volatility-models" "yearMonth" => "2007-03" "year" => "2007" "title" => "Semiparametric Multivariate Volatility Models" "description" => "HAFNER, C. et ROMBOUTS, J. (2007). Semiparametric Multivariate Volatility Models. <i>Econometric Theory</i>, 23(2), pp. 251-280.
HAFNER, C. et ROMBOUTS, J. (2007). Semiparametric Multivariate Volatility Models. <i>Econometric The
" "authors" => array:2 [
0 => array:3 [
"name" => "ROMBOUTS Jeroen" "bid" => "B00469813" "slug" => "rombouts-jeroen" ] 1 => array:1 [
"name" => "HAFNER Christian" ] ] "ouvrage" => "" "keywords" => [] "updatedAt" => "2021-07-13 14:31:29" "publicationUrl" => null "publicationInfo" => array:3 [
"pages" => "251-280" "volume" => "23" "number" => "2" ] "type" => array:2 [
"fr" => "Articles" "en" => "Journal articles" ] "support_type" => array:2 [
"fr" => "Revue scientifique" "en" => "Scientific journal" ] "countries" => array:2 [
"fr" => null "en" => null ] "abstract" => array:2 [
"fr" => null "en" => null ] "authors_fields" => array:2 [
"fr" => "Systèmes d'Information, Data Analytics et Opérations" "en" => "Information Systems, Data Analytics and Operations" ] "indexedAt" => "2025-04-03T23:21:42.000Z" "docTitle" => "Semiparametric Multivariate Volatility Models" "docSurtitle" => "Journal articles" "authorNames" => "<a href="/cv/rombouts-jeroen">ROMBOUTS Jeroen</a>, HAFNER Christian" "docDescription" => "<span class="document-property-authors">ROMBOUTS Jeroen, HAFNER Christian</span><br><span class="document-property-authors_fields">Information Systems, Data Analytics and Operations</span> | <span class="document-property-year">2007</span>
<span class="document-property-authors">ROMBOUTS Jeroen, HAFNER Christian</span><br><span class="doc
" "keywordList" => "" "docPreview" => "<b>Semiparametric Multivariate Volatility Models</b><br><span>2007-03 | Journal articles </span>" "docType" => "research" "publicationLink" => "<a href="#" target="_blank">Semiparametric Multivariate Volatility Models</a>" ] +lang: "en" +"_type": "_doc" +"_score": 9.326463 +"parent": null }